# SDR 99UAL900357

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, BETWEEN BS 480 AND 520, STR 37R TO 40R WAS DAMAGED DUE TO CONTACT WITH GROUND EQUIPMENT.  THE FRAME AT STA 500 ALSO WAS DAMAGED BETWEEN STR 37 AND 39 AT THE SKIN ATTACHMENT AND STRINGERS 38, 39 AND 40 WERE DAMAGED.  THE 3 STRINGERS WERE REPLACED FROM PRODUCTION SPLICE TO PRODUCTION SPLICE.  THE FRAME WAS REPAIRED PER SRM 51-70-11 AND THE SKIN WAS REPAIRED PER SRM 53-00-01 FIGURE 216.
